# SDR CA130508002

- Difficulty date: May 6, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72 202
- Engine: Pwa PW124B
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Adi
- Part number: 7003360946
- Condition: Failed
- Part time: 153 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TAXI, EFIS COMP ON CCAS DISPLAYED WITH PITCH INDICATION ON BOTH EADI SCREENS. CREW NOTED F/O EADI WAS INDICATING A NOSE DOWN INDICATION WHILE TAXIING. ONCE IN A RT TURN ROLL INDICATION WAS ALSO NOTED WITH FO EADI SHOWING EXCESSIVE ROLL INDICATION. NR 2 AHRU REPLACED.
